loading
Papers

Research.Publish.Connect.

Paper

Paper Unlock

Authors: Francesco Campobasso ; Annarita Fanizzi and Marina Tarantini

Affiliation: University of Bari, Italy

ISBN: 978-989-674-014-6

Keyword(s): Fuzzy least square regression, Multivariate generalization, Total deviance, Decomposition, Goodness of fitting.

Related Ontology Subjects/Areas/Topics: Artificial Intelligence ; Computational Intelligence ; Fuzzy Information Retrieval and Data Mining ; Fuzzy Systems ; Mathematical Foundations: Fuzzy Set Theory and Fuzzy Logic ; Soft Computing

Abstract: Fuzzy regression techniques can be used to fit fuzzy data into a regression model, where the deviations between the dependent variable and the model are connected with the uncertain nature either of the variables or of their coefficients. P.M. Diamond (1988) treated the case of a simple fuzzy regression of an uncertain dependent variable on a single uncertain independent variable, introducing a metrics into the space of triangular fuzzy numbers. In this work we managed more than a single independent variable, determining the corresponding estimates and providing some theoretical results about the decomposition of the sum of squares of the dependent variable according to Diamond’s metric, in order to identify its components.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 3.233.226.151

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Campobasso F.; Fanizzi A.; Tarantini M. and (2009). SOME RESULTS ON A MULTIVARIATE GENERALIZATION OF THE FUZZY LEAST SQUARE REGRESSION.In Proceedings of the International Joint Conference on Computational Intelligence - Volume 1: ICFC, (IJCCI 2009) ISBN 978-989-674-014-6, pages 75-78. DOI: 10.5220/0002321200750078

@conference{icfc09,
author={Francesco Campobasso and Annarita Fanizzi and Marina Tarantini},
title={SOME RESULTS ON A MULTIVARIATE GENERALIZATION OF THE FUZZY LEAST SQUARE REGRESSION},
booktitle={Proceedings of the International Joint Conference on Computational Intelligence - Volume 1: ICFC, (IJCCI 2009)},
year={2009},
pages={75-78},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0002321200750078},
isbn={978-989-674-014-6},
}

TY - CONF

JO - Proceedings of the International Joint Conference on Computational Intelligence - Volume 1: ICFC, (IJCCI 2009)
TI - SOME RESULTS ON A MULTIVARIATE GENERALIZATION OF THE FUZZY LEAST SQUARE REGRESSION
SN - 978-989-674-014-6
AU - Campobasso, F.
AU - Fanizzi, A.
AU - Tarantini, M.
PY - 2009
SP - 75
EP - 78
DO - 10.5220/0002321200750078

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.